MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM HEAD FEMORAL COCR 32+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM HEAD FEMORAL COCR 32+9; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 87-5956
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the liner replaced and new head implanted.Infection.Doi: (b)(6) 2020; dor: (b)(6) 2020; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing, material or sterilization that would be a contributing factor in the reported allegation.A manufacturing records evaluation (mre) was not performed.

Brand Name
S-ROM HEAD FEMORAL COCR 32+9
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11060224
Report Number1818910-2020-27571
Device Sequence Number2875736
Product Code JDI
UDI-Device Identifier10603295218869
UDI-Public10603295218869
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number87-5956
Device Catalogue Number875956
Device Lot Number8265661
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/22/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN LNR CON +4 NEUT 32IDX54OD; PINN LNR CON +4 NEUT 32IDX54OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR